Skip navigation
Please use this identifier to cite or link to this item:
Title: Approximate solutions to the quantum problem of two apposite charges in a constant magnetic field
Authors: Ardenghi, J.S.
Gadella, Manuel
Negro, Javier
Issue Date: 2016
Citation: Phys. Lett. A 380 (2016) 1817-1823.
Departament : Física Teórica, Atómica y Óptica
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:FM - Artículos de revista

Files in This Item:
File Description SizeFormat 
approx2charges.pdf558,53 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5